Tokyo Journal of Mathematics

A Note on Traces of Singular Moduli

Ja Kyung KOO and Dong Hwa SHIN

Full-text: Open access


We generalize Osburn's work ([6]) about a congruence for traces defined in terms of Hauptmoduli associated to certain genus zero groups of higher levels.

Article information

Tokyo J. Math., Volume 35, Number 2 (2012), 291-296.

First available in Project Euclid: 23 January 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F30: Fourier coefficients of automorphic forms
Secondary: 11F33: Congruences for modular and $p$-adic modular forms [See also 14G20, 22E50] 11F37: Forms of half-integer weight; nonholomorphic modular forms


KOO, Ja Kyung; SHIN, Dong Hwa. A Note on Traces of Singular Moduli. Tokyo J. Math. 35 (2012), no. 2, 291--296. doi:10.3836/tjm/1358951319.

Export citation


  • M. Eichler and D. Zagier, The Theory of Jacobi Forms, Progress in Math., vol. 55 (1985), Birkhäuser, Basel.
  • P. Jenkins, $p$-adic properties for traces of singular moduli, Int. J. Number Theory 1 (2005), no. 1, 103–107.
  • C. H. Kim, Borcherds products associated with certain Thompson series, Compos. Math. 140 (2004), no. 3, 541–551.
  • C. H. Kim, Traces of singular values and Borcherds products, Bull. London Math. Soc. 38 (2006), no. 5, 730–740.
  • A. P. Ogg, Automorphismes de courbes modulaires, Seminaire Delange-PisotPoitou (16e annee: 1974/75), Theorie des nombres, Fasc. 1, Exp. no. 7, 8 pp. Secretariat Mathematique, Paris, 1975.
  • R. Osburn, Congruences for traces of singular moduli, Ramanujan J. 14 (2007), no. 3, 411–419.
  • D. Zagier, Traces of singular moduli, Motives, polylogarithms and Hodge theory, Part I (Irvine, CA, 1998), 211–244, Int. Press Lect. Ser., no. 3, I, Int. Press, Somerville, MA, 2002.